Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does regular intake of alcohol result in rapid loose motion ?

I am 27, having loose motions from more than 2 months & acidity feeling all the time... regular intake of alcohol is there but used to drink plenty of water
Asked On : Wed, 25 May 2011
Answers:  3 Views:  689
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
intake of alcohol is your problem. alcohol causes gastriris and many more probs. reduce the amount of taking alocohol gradually till you stop taking it. if your condition is disturbing your day to dday life, please see a gastroenterologist, you might ve developed severe gastritis which needs treatment
Answered: Sun, 12 Jun 2011
I find this answer helpful
  User's Response
sir this can be controlled by AZ Gastro care
Answered: Thu, 16 Jun 2011
  User's Response
welcome to the healthcare magic forum,from your inputs it seems to be a caes of gastritis caused due to drinking ,but to confirm u need to visit a gastroenterologist,he will guide you in a better way,avoid drinking as it may prove fatal to your health .

stay safe and healthy !
Answered: Wed, 25 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor